Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 2009, Issue 632


Arithmetic duality theorems for 1-motives over function fields

Cristian D. González-Avilés
Published Online: 2009-06-16 | DOI: https://doi.org/10.1515/CRELLE.2009.055


In this paper we obtain a Poitou-Tate exact sequence for finite and flat group schemes over a global function field. In addition, we extend the duality theorems for 1-motives over number fields obtained by D. Harari and T. Szamuely to the function field case.

About the article

Received: 2007-11-15

Revised: 2008-04-30

Published Online: 2009-06-16

Published in Print: 2009-07-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2009, Issue 632, Pages 203–231, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2009.055.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Fabien Trihan and Christian Wuthrich
Compositio Mathematica, 2011, Volume 147, Number 04, Page 1105

Comments (0)

Please log in or register to comment.
Log in